HERE IS MY QUESTION AND SITUATION HOPEFULLY SOMEBODY IS OUT THERE TO HELP. I FEEL AGAIN THIS IS THE 3RD TIME AFTER 9MONTHS CLEAN AND 1 TREATMENT CENTER. THIS IS WHAT I'M UP AGAINST...I'M BEEN TAKING 20MG OPANAS FOR THE PAST MONTH 1/2 ALONG WITH 100 ROXYS. I'M OUT OF ROXY AND I'M DOWN TO BREAKING A 20MG OPANA IN QUARTERS, THE LAST QUARTER OF THE 20MG HAS BEEN 7 1/2 HOURS AGO. I FEEL OK! ALL I DID WAS SMOKE A BIG CRIPPY JOINT! IS MARIJUANA MAINTANANCE OK? I'VE NEVER HEARD OF SOMEONE REALLY BAD WITHDRAWL FROM WEED! I ALSO HAVE 21 SUBUTEX PILLS SITTING NEXT TO ME. WHAT WOULD YOU DO? WHY DON'T I FEEL SHITTIER? THIS IS NOTHING LIKE LAST TIME. OR THE TIME BEFORE.
Hi Josh~The reason you dont feel crappier is you are still feeding your body drugs. Marijuana maintenance isnt a good idea. You gotta learn to live without any mood altering drugs. Did you get the subutex from a doctor? Zanax is very addicting also. Did the doc prescribe these?
BUT IF MARIJUANA GETS ME THRU THE OPIATE WITHDRAW EASIER AND ONLY TO WITHDRAW IS THAT SUCH A BAD THING? I UNDERSTAND LIVING WITHOUT DRUGS IS IMPEARATIVE. I JUST MET A BEAUTIFUL UNDERSTANDING WONDERFUL WOMAN AND I BELIEVE SHE IS MY DRUG! IN A GOOD WAY. SHE HAS 3 CHILDREN I HAVE 2 SO I HAVE A GAZILLION REASONS TO STAY CLEAN! I HAVE BEEN TAKING XANAX FROM A DOCTOR FOR SLEEP AT NIGHT 2MG A NIGHT. I AM NOT LOOKING TO COME OFF THEM.. I'M JUST FRIGHTENED TO SWITCH TO SUBUTEX NOW AT THIS POINT...SEEMS AS IF A LOT OF PEOPLE ARE HOOKED ON THAT! THEY ARE FROM A SUB DOC. HE WANTS ME IN WITHDRAW FOR 12 MINIMUM HOURS OF ZERO NARCOTIC INGESTION. SO AS TIME GOES BY I'M THINKING HMMMM SMOKE A JOINT AND RIDE THE HIGH OF A NON ADDICTIVE DRUG/HERB AND GET ME THRU THE DOPE SICKNESS AND QUIT THE WEED AFTER THE 5 DAYS? OR HOWEVER MANY DAYS I LAST. I'M THINKING MAYBE TOMORROW I'M GONNA BE ******. IHAVE 2 MORE LITTLE PIECES OF A 20MG OPANA LEFT....SHOULD I TAKE THEM SPACE THEM OUT AND TAPER SO TINY OR JUST JUMP AND GO THRU IT. I'M TRYING TO ELIMINATE THE DEPRESSION. THANK YOU FOR ANSWERING I LIKE TO TALK!\
well you tapered off the bestb you can for damage control as for weed most people who try it for withdrawals say it dont help but to each his own I dont recamend it it is to easy to get cross addicted and weed is physiologically addictive it time you check into some form of aftercare im sure in rehab they drilled thet point into your head but you need groups like N/A or A/A to help overcome the addiction the pills are just a symptom of something bigger going on get the help you need or 6 mo from know your going to be right back here again good luck and God bless......Gnarly
I would just jump and get this going. So you are doing a short term sub plan? Did the sub doc say anything about recovery care? Using is just a symptom of what really goes on with us. Does this woman know what is going on?
@josh26..... wake up in the morning and do not put anything narcotic inside of your body for atleast one year. When the pain,panic and fear kicks in just think of this girl that you are in love with, think about how if you died your kids will miss you and think of how strong you are going to be due to kicking drugs. Wake up, and just stop. No weed no pills no subs no nothing. Water and healthy food. This will never end. counting your xanax and rolling joints, it will never ever ever ever ever ever ever end. Just go for it. Dont look back. Cold turkey. Good luck to you.
no i stopped smoking weed last night at 5am took my xanax and tossed and turned.....so i broke down and took my 1st ever subutex. LET ME TELL YOU...today has been awesome! I felt great slept great nd havent taken anything since then!....this is superb! I never in a million years would thinki would feel this good OFF drugs....yea yea i know but i am on a sub...but still no more doctor chasing script chasing making it hour to hour sweats looking ****** up feeling ****** up! this is incredible...my girl is like wow you are a totally different person. NO MORE WEED>>>>CIGSS>>>>>OR NARCOTICS!
i took 1 whole one the first night....went the whole next night....and took 3/4 of onee....and then last night i took half of one...tonight i will take another half...and then tomorrow take half of the half! Trust me i'm getting as far away from these things as possible! Thanks for all your help :)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.